Acidity

Acidity or heartburn is the burning sensation that results from excessive acid secretion in the stomach. To prevent acidity, avoid aerated drinks, do not eat a fatty meal for dinner, sleep with your head elevated at 30 degrees, avoid drinking coffee, and quit smoking.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to get rid of recurrent acidity, burping, and gas?

Query: Hello doctor, I have severe acidity, excessive burping, and gas for the past few weeks. It gets better but comes back again. I took Cyra D, Pan D, and now Mucaine gel. It relieves the symptoms, but it starts again in a few days, sometimes in a few hours. Please help.  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can imagine the level of your frustrations, especially for such recurring symptoms of acidity and burping. You see the medications you are taking, like Pan D (Pantoprazole) and Cyra D (Rabeprazole). Both of these medications are acid suppressant medications. H...  Read Full »

Can hypertension and stress be due to serotonin syndrome?

Query: Hi doctor,My brother is 39 years old and has hypertension. His BP 145/98 normally. But sometimes his BP shoots up to 164/110. Yesterday his BP was 168/110. He was having no symptoms like palpitations or headache, though feeling a bit uneasy. He took Amlodipine 10 mg. After taking some rest, his BP w...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Thanks for the query. Blood pressure is a dynamic entity; it is not static. It keeps changing throughout the 24 hours and vary during different activities and moods. The same is with heart rate. Fear, anger, fight, exertion, pain in the body, depression, and anxiety aff...  Read Full »

How long should I take my acidity pill for chronic acidity?

Query: Hello doctor,I am a 27-year-old female. I am facing an acidity problem and gas. I have gone through upper endoscopy, and H pylori infection and mild GERD were detected. I took treatment for that, but still, I am facing acidity daily. I need to take one acidity pill daily, and I am losing my immunity...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Well, it seems that you have H.pylori infection and for which you have been treated already. So it is not uncommon to have acidity even after eradication and treatment of the H.pylori infection. H.pylori infection can cause hypertrophy (enlargement) of the acid-...  Read Full »

Why do I have pain on the right side of my rib cage with a burning sensation?

Query: Hi doctor, I am having pain on the right side of the rib cage just 6 to 7 cm away from the armpit. It is like tightening pain or stabbing pain and sometimes burning sensation. It seems to be related to acid reflux and what I do is drink 2 to 3 glass of warm water by rubbing fingers on the backside ...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for writing, and I understand your concern. Yes, it can be due to acidity or gastroesophageal reflux, which occurs due to the stomach's overproduction of acid. The other reason could be respiratory tract infection. And it is sometimes associated with the live...  Read Full »

Please suggest medication for severe acidity, vomiting, neck, and back spasm.

Query: Hello doctor, My sister is 40 years old. She is suffering from severe acidity, vomiting, neck, and back spasms. She had taken Mobizox tablet for pain relief. After continuing with that tablet for some days later, she developed severe acidity and vomiting. Later on, she started screaming in pain. No...  Read Full »


Dr. Pooja Pardhi

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query. As per your query your sister needs proper evaluation and check up to know the cause of repeated spasms and pain as there are many causes of this. In my opinion, she should stop taking Myospaz and can use other pain relievers and continu...  Read Full »

Why is there a feeling of a hard lump in the lower abdomen while lying down flat on the back?

Query: Hello doctor,I am a 40-year-old female who is 5.4 feet tall and weighs about 180 lbs. I get my periods regularly and have no constipation. I feel a hard lump in my lower abdomen when I lay down flat on my back. I do not think about it when I lay on my side. I have massive bloating and discomfort in ...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for writing in, and I understand your concern. Can you please send me the picture of the lump? It is present in the lower abdomen to the right or left? Irregular periods can be due to polycystic ovarian disease (PCOD). The best way to examine is you shou...  Read Full »

Can a slight pain on the right side of the belly be due to fatty liver?

Query: Hello doctor, I am a 40-year-old male who is 5.7 feet tall and weighs 78 kg. This week I have done my routine blood test were in a few places; there were ups and downs. I have attached my laboratory reports. Currently, I am taking Apxenta 10 for mild psoriasis once a day for the past seven months. ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. There are mild derangements in your reports. The vitamin B1 and vitamin D are low, mild derangements in lipid profile. There is slightly more ALT (Alanine Aminotransferase), which is probably related to the fatty liver due to being overweight. So it would help if yo...  Read Full »

Please suggest some tips and medicines for gas and acidity.

Query: Sir good morning. I am 34 years. I am a old patient of gas and acidity. But from past one months I am feeling hurt burn and pain in chest in center. A lot of burping after eating food. Feeling a lot of gas but not able to pass from back. Only burping. I have done CBC, LFT, SUGAR, ESR AND ECG. Al...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello. I welcome you to icliniq. Well it seems that you probably have symptoms of GERD i.e. Gastroesophageal reflux disease. The medicines you have been taking particularly pantoprazole is good for controlling acid reflux. At least 2 weeks of complete treatment is required before any further add on...  Read Full »

Why do I have chest pains that increase on smoking?

Query: Ive been having chest pains for a couple of months now which recently have gotten much more constant (all time thing now). I am a 20 year old, 140 pound female. The pain gets worse when i eat. The pain is always in a different spot on the chest; sometimes left side or right side breast, or on my rib...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi Welcome to icliniq Thank you fore brief history and I understand your concern. Actually the risk main risk factor is smoking so first of all I would suggest you to quit smoking. Other thing is pain at different sites and bloating can be due to acidity or gas in simple words. But as you mention...  Read Full »

What can cause acidic with heartburn and occasional stomach pain?

Query: Hi, I am a 51 year old man. I was diagnosed with Hay Fever four months back. I was prescribed antihistamine, omeprazole and nasal spray then. Although my symptoms reduced a bit after a while, they never disappeared. However, since a couple of months, I started experiencing symptoms like heartburn, r...  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician, Diabetologist

Answer: Hello. Thank you for the details. Ulcer in the stomach is not a diagnosis made on ultrasound. Anyways, some antibiotics you may be taking will have side effects like erosion of the stomach wall. I am not sure if you were prescribed medications to reduce the acid secretion in the stomach along with...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.